# SDR DXTA2012022004882

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N470QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4084
- Aircraft time: 3,159 hours, 1,472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Part number: 1159CS2000560
- Part serial: 4085
- Condition: Obstructed
- Location: Te Flaps
- Part time: 3,159 hours, 1,472 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER LANDING AND ARE STUCK AT 39.  ON EXAMINATION,  RT FLAP INBD TRACK RT ROLLER APPEARS TO BE EXTENDED TOO FAR AND LOOKS TO BE BLOCKED BY THE TRACK ITSELF.   INSPECTED FLAP AND FOUND RT "A" TRAK FITTING CRACKED AND OTBD RUB STRIP ON "B" TRACK MISSING.  REMOVED FLAP IAW CMP 275002.  REMOVED CRACKED FITTING AND REPLACED WITHNEW IAW BP 1159CS20005.  REPLACED RUB STRIP IAW BP 1159SC20005.  INSTALLED FLAP AND OPERATIONALLY TESTED IAW CMP 275002 AND MM 25-50-00.
